# SDR FDEA201103191083

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 45,598 hours, 18,792 cycles
- Engine: Pwa PW4158
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Kreuger Flap
- Component: Kreuger Flap
- Component part number: A5351020800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KREUGER FLAP FOLDING NOSE OTBD EDGE, SURFACE HAS 1 IN CHAFED MARK.  REPAIRED RT WING KREUGER FLAP IAW EA6-5750-145582 INSTRUCTIONS.
